# SDR DALA2022061704243

- Difficulty date: June 13, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 54,386 hours, 38,671 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Hub Cap
- Condition: Missing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING IN KGRR, GOT "ANTI-SKID L FAIL" MESSAGE. ON SD BRAKES WERE NOT APPLIED UNTIL ABOUT 75 KNOTS ON LANDING ROLL. *** CONTRACT MAINTENANCE EVENT - OCM: 248846 *** FOUND LT INBD HUBCAP MISSING. INSTALLED NEW HUBCAP ASSY REF B717 AMM 32-41. C/W RTS CK OF ANTI-SKID SYS PER B717 AMM 32-45. ALL CHECK OK. NO CURRENT FAULTS. AIRCRAFT OK FOR SERVICE. (LP #8576544)
